4 doctors weighed in:

Is it possible to get stomach bleeding from taking 2 Excedrin caplets? No history of ulcers or stomach bleedinf. Usually only take tylenol (acetaminophen).

4 doctors weighed in
Dr. Arthur Heller
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: Possible, not likely

Any nonsteroidal antiinflammatory drug (nsaid), including aspirin, ibuprofen, naproxyn, can cause (usually painless) gastrointestinal ulceration or bleeding.
It usually takes more than a single dose of 2 Aspirin (excedrin). Infection with h pylori bacteria can cause ulcers; the 2 together more likely to cause problems.

In brief: Possible, not likely

Any nonsteroidal antiinflammatory drug (nsaid), including aspirin, ibuprofen, naproxyn, can cause (usually painless) gastrointestinal ulceration or bleeding.
It usually takes more than a single dose of 2 Aspirin (excedrin). Infection with h pylori bacteria can cause ulcers; the 2 together more likely to cause problems.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Dr. Gutti Rao
Internal Medicine - Hospital-based practice
1 doctor agrees

In brief: It can

Some people are prone to bleeding, if you are one of them. Otherwise it does not happen with two excedrin tablets.

In brief: It can

Some people are prone to bleeding, if you are one of them. Otherwise it does not happen with two excedrin tablets.
Dr. Gutti Rao
Dr. Gutti Rao
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors